# SDR AALA202408014097

- Difficulty date: July 31, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N909NN
- Make and model: Boeing 737823
- Aircraft serial: 31159
- Aircraft time: 34,950 hours, 15,018 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY-E DOOR HARD TO OPEN FULLY. CONSTANTLY GETS STUCK HALF WAY OPEN. LUBED DOOR TRACK. OPERTIONAL CHECK NORMAL.
